Acta Mathematica

A Beurling-type theorem

Boris Korenblum

Full-text: Open access

Article information

Source
Acta Math., Volume 138 (1977), 265-293.

Dates
Received: 2 November 1975
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889955

Digital Object Identifier
doi:10.1007/BF02392318

Mathematical Reviews number (MathSciNet)
MR447584

Zentralblatt MATH identifier
0354.30024

Rights
1977 © Almqvist & Wiksell

Citation

Korenblum, Boris. A Beurling-type theorem. Acta Math. 138 (1977), 265--293. doi:10.1007/BF02392318. https://projecteuclid.org/euclid.acta/1485889955


Export citation

References

  • Beurling, A., On two problems concerning linear transformations in Hilbert space. Acta Math., 81 (1949), 239–255.
  • —, Ensembles exeptionnels. Acta Math., 72 (1940), 1–13.
  • Carleson, L., Sets of Uniqueness for functions regular in the unit circle. Acta Math., 87 (1952), 325–345.
  • Edwards, R. E., Functional Analysis. Theory and Applications. Holt, Rinehart and Winston, 1965.
  • Hayman, W. K. & Korenblum, B., An extension of the Riesz-Herglotz formula. To appear.
  • Korenblum, B., An extension of the Nevanlinna theory. Acta Math., 135 (1975), 187–219.
  • Korolevič, V. S., On a theorem of Beurling and Carleson. Ukrainian Math. J., 22 (1970), 823–828.
  • Taylor, B. A. & Williams, D. L., Ideals in rings of analytic functions with smooth boundary values. Canad. J. Math., 22 (1970), 1266–1283.